Affordable cough and cold. Reviews May, 2021, page 6

Infant and Baby Cold Medicine, Cough Syrup, Hyland's Baby, Natural Relief of Coughs Due to Colds, 4 Fl Oz

Search only Hyland's Homeopathic brand name

Infant and Baby Cold Medicine, Cough Syrup, Hyland's Baby, Natural Relief of Coughs Due to Colds, 4 Fl Oz

Current price: 9.33 USD

Saving: $3.85 (29%)


Order at Amazon


Height: 4.75 Inches

Length: 2.56 Inches

Width: 1.81 Inches

Weight: 0.37919509064 Pounds

  • Safe for all infants and children
  • No artificial flavors, dyes or parabens
  • Tastes great
  • All natural
  • Homeopathic
  • NATURAL REMEDIES SINCE 1903: Hyland's has been producing homeopathic medicines since 1903. Hyland's products are mare in the United States with natural ingredients, and contain no artificial flavors, dyes or parabens.
  • FDA REGULATED MANUFACTURING: Hyland's products follow the manufacturing and quality requirements outlined in the Homeopathic Pharmacopoeia of the United States and the applicable provisions of the Code of Federal Regulations. Hyland's facilities are regulated and inspected by the FDA. Hyland's facilities use the most up-to-date equipment and environment to assure purity and quality.
  • SAFE AND RELIABLE: Homeopathy is a safe system of medicine with fundamental principles for selection and application, working to stimulate the body's own healing properties. Homeopathic preparations (6X, 30X, 30C) dilute and invigorate the source ingredient, making doses non-toxic and safe to take alongside other medications without contraindications or known side effects. Always read and follow the label directions when using Hyland's products.
  • NATURAL MEDICINE: Naturally provides up to 71% of the daily value. Hyland's is committed to providing natural solutions for families at every stage of life.
  • 4 OUNCES= UP TO 48 DOSES of Hyland's Baby Cough Syrup
  • EASY TO USE: Dosing dropper for easy delivery in mouth to relieve simple, dry, tight or tickling coughs due to colds in babies 6 months+
  • RELIEF OF COUGHS: Natural relief of simple, dry, tight or tickling coughs due to colds in babies 6 months+

More Info

Tylenol Cold + Flu Severe Daytime & Nighttime Liquid Cough Medicine, 2 ct. of 8 fl. oz

Search only Tylenol brand name

Tylenol Cold + Flu Severe Daytime & Nighttime Liquid Cough Medicine, 2 ct. of 8 fl. oz

Current price: 11.5 USD

Saving: $0.79 (6%)


Order at Amazon


Height: 5.313 Inches

Length: 6.063 Inches

Width: 2.063 Inches

Weight: 1.381 Pounds

  • Safe for all infants and children
  • No artificial flavors, dyes or parabens
  • Tastes great
  • All natural
  • Homeopathic
  • NATURAL REMEDIES SINCE 1903: Hyland's has been producing homeopathic medicines since 1903. Hyland's products are mare in the United States with natural ingredients, and contain no artificial flavors, dyes or parabens.
  • FDA REGULATED MANUFACTURING: Hyland's products follow the manufacturing and quality requirements outlined in the Homeopathic Pharmacopoeia of the United States and the applicable provisions of the Code of Federal Regulations. Hyland's facilities are regulated and inspected by the FDA. Hyland's facilities use the most up-to-date equipment and environment to assure purity and quality.
  • SAFE AND RELIABLE: Homeopathy is a safe system of medicine with fundamental principles for selection and application, working to stimulate the body's own healing properties. Homeopathic preparations (6X, 30X, 30C) dilute and invigorate the source ingredient, making doses non-toxic and safe to take alongside other medications without contraindications or known side effects. Always read and follow the label directions when using Hyland's products.
  • NATURAL MEDICINE: Naturally provides up to 71% of the daily value. Hyland's is committed to providing natural solutions for families at every stage of life.
  • 4 OUNCES= UP TO 48 DOSES of Hyland's Baby Cough Syrup
  • EASY TO USE: Dosing dropper for easy delivery in mouth to relieve simple, dry, tight or tickling coughs due to colds in babies 6 months+
  • RELIEF OF COUGHS: Natural relief of simple, dry, tight or tickling coughs due to colds in babies 6 months+
  • Temporarily relieve multiple symptoms both day and night with these powerful severe cold, cough, and flu medicines for adults
  • Formulated with acetaminophen for pain relief & fever reduction, phenylephrine HCl nasal decongestant, guaifenesin as an expectorant & dextromethorphan HBr cough suppressant. The nighttime formula also contains doxylamine succinate, an antihistamine
  • The liquid medicines both provide temporary relief of cold & flu symptoms including fever, cough, nasal & chest congestion, head & body aches & sore throat. They also aid in loosening mucus & thinning bronchial secretions for more productive coughs
  • The daytime flu relief for adults features a powerful non-drowsy formula to keep you going through waking hours with a warming honey lemon flavor. The nighttime liquid medicine relieves symptoms to help you sleep and comes in a soothing berry flavor.
  • Value pack of Tylenol Cold + Flu + Cough Severe Liquid Medicine containing one 8-fluid ounce bottle of non-drowsy daytime relief medicine and one 8-fluid ounce bottle of nighttime relief medicine

More Info

Coricidin HBP Chest Congestion & Cough Liquid Soft Gels, 20 ct (Pack 2)

Search only Coricidin brand name

Coricidin HBP Chest Congestion & Cough Liquid Soft Gels, 20 ct (Pack 2)

Current price: 16.58 USD


Order at Amazon


  • Safe for all infants and children
  • No artificial flavors, dyes or parabens
  • Tastes great
  • All natural
  • Homeopathic
  • NATURAL REMEDIES SINCE 1903: Hyland's has been producing homeopathic medicines since 1903. Hyland's products are mare in the United States with natural ingredients, and contain no artificial flavors, dyes or parabens.
  • FDA REGULATED MANUFACTURING: Hyland's products follow the manufacturing and quality requirements outlined in the Homeopathic Pharmacopoeia of the United States and the applicable provisions of the Code of Federal Regulations. Hyland's facilities are regulated and inspected by the FDA. Hyland's facilities use the most up-to-date equipment and environment to assure purity and quality.
  • SAFE AND RELIABLE: Homeopathy is a safe system of medicine with fundamental principles for selection and application, working to stimulate the body's own healing properties. Homeopathic preparations (6X, 30X, 30C) dilute and invigorate the source ingredient, making doses non-toxic and safe to take alongside other medications without contraindications or known side effects. Always read and follow the label directions when using Hyland's products.
  • NATURAL MEDICINE: Naturally provides up to 71% of the daily value. Hyland's is committed to providing natural solutions for families at every stage of life.
  • 4 OUNCES= UP TO 48 DOSES of Hyland's Baby Cough Syrup
  • EASY TO USE: Dosing dropper for easy delivery in mouth to relieve simple, dry, tight or tickling coughs due to colds in babies 6 months+
  • RELIEF OF COUGHS: Natural relief of simple, dry, tight or tickling coughs due to colds in babies 6 months+
  • Temporarily relieve multiple symptoms both day and night with these powerful severe cold, cough, and flu medicines for adults
  • Formulated with acetaminophen for pain relief & fever reduction, phenylephrine HCl nasal decongestant, guaifenesin as an expectorant & dextromethorphan HBr cough suppressant. The nighttime formula also contains doxylamine succinate, an antihistamine
  • The liquid medicines both provide temporary relief of cold & flu symptoms including fever, cough, nasal & chest congestion, head & body aches & sore throat. They also aid in loosening mucus & thinning bronchial secretions for more productive coughs
  • The daytime flu relief for adults features a powerful non-drowsy formula to keep you going through waking hours with a warming honey lemon flavor. The nighttime liquid medicine relieves symptoms to help you sleep and comes in a soothing berry flavor.
  • Value pack of Tylenol Cold + Flu + Cough Severe Liquid Medicine containing one 8-fluid ounce bottle of non-drowsy daytime relief medicine and one 8-fluid ounce bottle of nighttime relief medicine
  • Covered by the Bayer HealthCare LLC-Consumer Health 60-Day Satisfaction Guarantee
  • Thins and loosens mucus
  • Relieves chest congestion and cough
  • Provides fast, powerful cold symptom relief for people with high blood pressure
  • The #1 brand that gives powerful cold symptom relief without raising your blood pressure

More Info

Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Infused with Chamomile and White Tea, Honey Lemon, 6 Count

Search only Theraflu brand name

Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Infused with Chamomile and White Tea, Honey Lemon, 6 Count

Current price: 6.89 USD


Order at Amazon


Height: 4.94 Inches

Length: 1.78 Inches

Width: 3.13 Inches

Weight: 0.28 Pounds

  • Safe for all infants and children
  • No artificial flavors, dyes or parabens
  • Tastes great
  • All natural
  • Homeopathic
  • NATURAL REMEDIES SINCE 1903: Hyland's has been producing homeopathic medicines since 1903. Hyland's products are mare in the United States with natural ingredients, and contain no artificial flavors, dyes or parabens.
  • FDA REGULATED MANUFACTURING: Hyland's products follow the manufacturing and quality requirements outlined in the Homeopathic Pharmacopoeia of the United States and the applicable provisions of the Code of Federal Regulations. Hyland's facilities are regulated and inspected by the FDA. Hyland's facilities use the most up-to-date equipment and environment to assure purity and quality.
  • SAFE AND RELIABLE: Homeopathy is a safe system of medicine with fundamental principles for selection and application, working to stimulate the body's own healing properties. Homeopathic preparations (6X, 30X, 30C) dilute and invigorate the source ingredient, making doses non-toxic and safe to take alongside other medications without contraindications or known side effects. Always read and follow the label directions when using Hyland's products.
  • NATURAL MEDICINE: Naturally provides up to 71% of the daily value. Hyland's is committed to providing natural solutions for families at every stage of life.
  • 4 OUNCES= UP TO 48 DOSES of Hyland's Baby Cough Syrup
  • EASY TO USE: Dosing dropper for easy delivery in mouth to relieve simple, dry, tight or tickling coughs due to colds in babies 6 months+
  • RELIEF OF COUGHS: Natural relief of simple, dry, tight or tickling coughs due to colds in babies 6 months+
  • Temporarily relieve multiple symptoms both day and night with these powerful severe cold, cough, and flu medicines for adults
  • Formulated with acetaminophen for pain relief & fever reduction, phenylephrine HCl nasal decongestant, guaifenesin as an expectorant & dextromethorphan HBr cough suppressant. The nighttime formula also contains doxylamine succinate, an antihistamine
  • The liquid medicines both provide temporary relief of cold & flu symptoms including fever, cough, nasal & chest congestion, head & body aches & sore throat. They also aid in loosening mucus & thinning bronchial secretions for more productive coughs
  • The daytime flu relief for adults features a powerful non-drowsy formula to keep you going through waking hours with a warming honey lemon flavor. The nighttime liquid medicine relieves symptoms to help you sleep and comes in a soothing berry flavor.
  • Value pack of Tylenol Cold + Flu + Cough Severe Liquid Medicine containing one 8-fluid ounce bottle of non-drowsy daytime relief medicine and one 8-fluid ounce bottle of nighttime relief medicine
  • Covered by the Bayer HealthCare LLC-Consumer Health 60-Day Satisfaction Guarantee
  • Thins and loosens mucus
  • Relieves chest congestion and cough
  • Provides fast, powerful cold symptom relief for people with high blood pressure
  • The #1 brand that gives powerful cold symptom relief without raising your blood pressure
  • HSA and FSA eligible product
  • Contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg
  • Cold, flu, and cough relief powder for adults and children 12 years of age and over
  • Can be taken every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor
  • Cold and cough medicine with delicious honey lemon, chamomile and white tea flavors
  • Hot liquid provides a soothing effect
  • Powerful relief from severe cold, cough, and flu symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion
  • Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder medicine

More Info

Coricidin HBP Cough and Cold Tablets-16 ct. (Quantity of 5)

Search only Coricidin brand name

Coricidin HBP Cough and Cold Tablets-16 ct. (Quantity of 5)

Current price: 35.71 USD


Order at Amazon


  • Safe for all infants and children
  • No artificial flavors, dyes or parabens
  • Tastes great
  • All natural
  • Homeopathic
  • NATURAL REMEDIES SINCE 1903: Hyland's has been producing homeopathic medicines since 1903. Hyland's products are mare in the United States with natural ingredients, and contain no artificial flavors, dyes or parabens.
  • FDA REGULATED MANUFACTURING: Hyland's products follow the manufacturing and quality requirements outlined in the Homeopathic Pharmacopoeia of the United States and the applicable provisions of the Code of Federal Regulations. Hyland's facilities are regulated and inspected by the FDA. Hyland's facilities use the most up-to-date equipment and environment to assure purity and quality.
  • SAFE AND RELIABLE: Homeopathy is a safe system of medicine with fundamental principles for selection and application, working to stimulate the body's own healing properties. Homeopathic preparations (6X, 30X, 30C) dilute and invigorate the source ingredient, making doses non-toxic and safe to take alongside other medications without contraindications or known side effects. Always read and follow the label directions when using Hyland's products.
  • NATURAL MEDICINE: Naturally provides up to 71% of the daily value. Hyland's is committed to providing natural solutions for families at every stage of life.
  • 4 OUNCES= UP TO 48 DOSES of Hyland's Baby Cough Syrup
  • EASY TO USE: Dosing dropper for easy delivery in mouth to relieve simple, dry, tight or tickling coughs due to colds in babies 6 months+
  • RELIEF OF COUGHS: Natural relief of simple, dry, tight or tickling coughs due to colds in babies 6 months+
  • Temporarily relieve multiple symptoms both day and night with these powerful severe cold, cough, and flu medicines for adults
  • Formulated with acetaminophen for pain relief & fever reduction, phenylephrine HCl nasal decongestant, guaifenesin as an expectorant & dextromethorphan HBr cough suppressant. The nighttime formula also contains doxylamine succinate, an antihistamine
  • The liquid medicines both provide temporary relief of cold & flu symptoms including fever, cough, nasal & chest congestion, head & body aches & sore throat. They also aid in loosening mucus & thinning bronchial secretions for more productive coughs
  • The daytime flu relief for adults features a powerful non-drowsy formula to keep you going through waking hours with a warming honey lemon flavor. The nighttime liquid medicine relieves symptoms to help you sleep and comes in a soothing berry flavor.
  • Value pack of Tylenol Cold + Flu + Cough Severe Liquid Medicine containing one 8-fluid ounce bottle of non-drowsy daytime relief medicine and one 8-fluid ounce bottle of nighttime relief medicine
  • Covered by the Bayer HealthCare LLC-Consumer Health 60-Day Satisfaction Guarantee
  • Thins and loosens mucus
  • Relieves chest congestion and cough
  • Provides fast, powerful cold symptom relief for people with high blood pressure
  • The #1 brand that gives powerful cold symptom relief without raising your blood pressure
  • HSA and FSA eligible product
  • Contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg
  • Cold, flu, and cough relief powder for adults and children 12 years of age and over
  • Can be taken every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor
  • Cold and cough medicine with delicious honey lemon, chamomile and white tea flavors
  • Hot liquid provides a soothing effect
  • Powerful relief from severe cold, cough, and flu symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion
  • Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder medicine

More Info

Dr. Cocoa Cough and Cold Medicine for Kids, Day and Night Combo Pack, Real Chocolate Taste

Search only Dr. Cocoa brand name

Dr. Cocoa Cough and Cold Medicine for Kids, Day and Night Combo Pack, Real Chocolate Taste

Current price: 14.19 USD


Order at Amazon


  • Safe for all infants and children
  • No artificial flavors, dyes or parabens
  • Tastes great
  • All natural
  • Homeopathic
  • NATURAL REMEDIES SINCE 1903: Hyland's has been producing homeopathic medicines since 1903. Hyland's products are mare in the United States with natural ingredients, and contain no artificial flavors, dyes or parabens.
  • FDA REGULATED MANUFACTURING: Hyland's products follow the manufacturing and quality requirements outlined in the Homeopathic Pharmacopoeia of the United States and the applicable provisions of the Code of Federal Regulations. Hyland's facilities are regulated and inspected by the FDA. Hyland's facilities use the most up-to-date equipment and environment to assure purity and quality.
  • SAFE AND RELIABLE: Homeopathy is a safe system of medicine with fundamental principles for selection and application, working to stimulate the body's own healing properties. Homeopathic preparations (6X, 30X, 30C) dilute and invigorate the source ingredient, making doses non-toxic and safe to take alongside other medications without contraindications or known side effects. Always read and follow the label directions when using Hyland's products.
  • NATURAL MEDICINE: Naturally provides up to 71% of the daily value. Hyland's is committed to providing natural solutions for families at every stage of life.
  • 4 OUNCES= UP TO 48 DOSES of Hyland's Baby Cough Syrup
  • EASY TO USE: Dosing dropper for easy delivery in mouth to relieve simple, dry, tight or tickling coughs due to colds in babies 6 months+
  • RELIEF OF COUGHS: Natural relief of simple, dry, tight or tickling coughs due to colds in babies 6 months+
  • Temporarily relieve multiple symptoms both day and night with these powerful severe cold, cough, and flu medicines for adults
  • Formulated with acetaminophen for pain relief & fever reduction, phenylephrine HCl nasal decongestant, guaifenesin as an expectorant & dextromethorphan HBr cough suppressant. The nighttime formula also contains doxylamine succinate, an antihistamine
  • The liquid medicines both provide temporary relief of cold & flu symptoms including fever, cough, nasal & chest congestion, head & body aches & sore throat. They also aid in loosening mucus & thinning bronchial secretions for more productive coughs
  • The daytime flu relief for adults features a powerful non-drowsy formula to keep you going through waking hours with a warming honey lemon flavor. The nighttime liquid medicine relieves symptoms to help you sleep and comes in a soothing berry flavor.
  • Value pack of Tylenol Cold + Flu + Cough Severe Liquid Medicine containing one 8-fluid ounce bottle of non-drowsy daytime relief medicine and one 8-fluid ounce bottle of nighttime relief medicine
  • Covered by the Bayer HealthCare LLC-Consumer Health 60-Day Satisfaction Guarantee
  • Thins and loosens mucus
  • Relieves chest congestion and cough
  • Provides fast, powerful cold symptom relief for people with high blood pressure
  • The #1 brand that gives powerful cold symptom relief without raising your blood pressure
  • HSA and FSA eligible product
  • Contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg
  • Cold, flu, and cough relief powder for adults and children 12 years of age and over
  • Can be taken every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor
  • Cold and cough medicine with delicious honey lemon, chamomile and white tea flavors
  • Hot liquid provides a soothing effect
  • Powerful relief from severe cold, cough, and flu symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion
  • Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder medicine
  • Dye free, alcohol free, and gluten free.
  • Dr. Cocoa Nighttime Cough & Cold is designed for children ages 6-13, Dr. Cocoa Daytime Cough & Cold is designed for children ages 4-13.
  • Only Dr. Cocoa is made with 10% real cocoa for a rich, soothing real chocolate taste that kids love.

More Info

Cold and Cough Medicine by Hyland's Defend, Nighttime, Syrup for Dry Cough, Decongestant, and Sore Throat Relief, Natural Cold Medicine for Adults, 4 Oz

Search only Hyland's brand name

Cold and Cough Medicine by Hyland's Defend, Nighttime, Syrup for Dry Cough, Decongestant, and Sore Throat Relief, Natural Cold Medicine for Adults, 4 Oz

Current price: 8.71 USD

Saving: $1.06 (11%)


Order at Amazon


Height: 11.68 Inches

Length: 5.63 Inches

Width: 8.31 Inches

Weight: 0.02 Pounds

  • Safe for all infants and children
  • No artificial flavors, dyes or parabens
  • Tastes great
  • All natural
  • Homeopathic
  • NATURAL REMEDIES SINCE 1903: Hyland's has been producing homeopathic medicines since 1903. Hyland's products are mare in the United States with natural ingredients, and contain no artificial flavors, dyes or parabens.
  • FDA REGULATED MANUFACTURING: Hyland's products follow the manufacturing and quality requirements outlined in the Homeopathic Pharmacopoeia of the United States and the applicable provisions of the Code of Federal Regulations. Hyland's facilities are regulated and inspected by the FDA. Hyland's facilities use the most up-to-date equipment and environment to assure purity and quality.
  • SAFE AND RELIABLE: Homeopathy is a safe system of medicine with fundamental principles for selection and application, working to stimulate the body's own healing properties. Homeopathic preparations (6X, 30X, 30C) dilute and invigorate the source ingredient, making doses non-toxic and safe to take alongside other medications without contraindications or known side effects. Always read and follow the label directions when using Hyland's products.
  • NATURAL MEDICINE: Naturally provides up to 71% of the daily value. Hyland's is committed to providing natural solutions for families at every stage of life.
  • 4 OUNCES= UP TO 48 DOSES of Hyland's Baby Cough Syrup
  • EASY TO USE: Dosing dropper for easy delivery in mouth to relieve simple, dry, tight or tickling coughs due to colds in babies 6 months+
  • RELIEF OF COUGHS: Natural relief of simple, dry, tight or tickling coughs due to colds in babies 6 months+
  • Temporarily relieve multiple symptoms both day and night with these powerful severe cold, cough, and flu medicines for adults
  • Formulated with acetaminophen for pain relief & fever reduction, phenylephrine HCl nasal decongestant, guaifenesin as an expectorant & dextromethorphan HBr cough suppressant. The nighttime formula also contains doxylamine succinate, an antihistamine
  • The liquid medicines both provide temporary relief of cold & flu symptoms including fever, cough, nasal & chest congestion, head & body aches & sore throat. They also aid in loosening mucus & thinning bronchial secretions for more productive coughs
  • The daytime flu relief for adults features a powerful non-drowsy formula to keep you going through waking hours with a warming honey lemon flavor. The nighttime liquid medicine relieves symptoms to help you sleep and comes in a soothing berry flavor.
  • Value pack of Tylenol Cold + Flu + Cough Severe Liquid Medicine containing one 8-fluid ounce bottle of non-drowsy daytime relief medicine and one 8-fluid ounce bottle of nighttime relief medicine
  • Covered by the Bayer HealthCare LLC-Consumer Health 60-Day Satisfaction Guarantee
  • Thins and loosens mucus
  • Relieves chest congestion and cough
  • Provides fast, powerful cold symptom relief for people with high blood pressure
  • The #1 brand that gives powerful cold symptom relief without raising your blood pressure
  • HSA and FSA eligible product
  • Contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg
  • Cold, flu, and cough relief powder for adults and children 12 years of age and over
  • Can be taken every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor
  • Cold and cough medicine with delicious honey lemon, chamomile and white tea flavors
  • Hot liquid provides a soothing effect
  • Powerful relief from severe cold, cough, and flu symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion
  • Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder medicine
  • Dye free, alcohol free, and gluten free.
  • Dr. Cocoa Nighttime Cough & Cold is designed for children ages 6-13, Dr. Cocoa Daytime Cough & Cold is designed for children ages 4-13.
  • Only Dr. Cocoa is made with 10% real cocoa for a rich, soothing real chocolate taste that kids love.
  • OVER 100 YEARS OF NATURAL RELIEF: Family-owned Hyland's has been making premier homeopathic products since 1903. Trusted by generations of families for over a century, we have stood as a leader in innovations that answer to the changing health needs of our modern world
  • HIGHEST STANDARD OF QUALITY: All of Hyland's products follow the manufacturing and quality practices outlined in the Homeopathic Pharmacopoeia of the United States and are regulated by the Food and Drug Administration
  • SAFE AND NON-HABIT FORMING: Our gentle homeopathic formulas are made with all natural active ingredients. There are no known side-effects and will not conflict with any medications you may be taking
  • NATURAL COLD AND COUGH SYMPTOM RELIEF MEDICINE: Contains active ingredients for dry cough, sore throat.
  • 4 OUNCE= UP TO 24 DOSES: of Hyland's DEFEND Cold + Cough Night
  • EASY TO TAKE: Natural syrup to ease symptoms
  • RELIEF OF COLD AND COUGH SYMPTOMS: Temporarily relieves the symptoms of the common cold including nasal and chest congestion, runny nose, cough, sore throat, sneezing, and occasional sleeplessness

More Info

Delsym Maximum Strength Cough + Cold Night Time Liquid, Mixed Berry- Cough Medicine With Acetaminophen, Diphenhydramine & Phenylephrine To Relieve Sore Throat, Headache, Bodyache & Fever, 6 oz

Search only Delsym brand name

Delsym Maximum Strength Cough + Cold Night Time Liquid, Mixed Berry- Cough Medicine With Acetaminophen, Diphenhydramine & Phenylephrine To Relieve Sore Throat, Headache, Bodyache & Fever, 6 oz

Current price: 6.24 USD

Saving: $6.12 (50%)


Order at Amazon


Height: 5.77 Inches

Length: 1.44 Inches

Width: 2.51 Inches

Weight: 0.48 Pounds

  • Safe for all infants and children
  • No artificial flavors, dyes or parabens
  • Tastes great
  • All natural
  • Homeopathic
  • NATURAL REMEDIES SINCE 1903: Hyland's has been producing homeopathic medicines since 1903. Hyland's products are mare in the United States with natural ingredients, and contain no artificial flavors, dyes or parabens.
  • FDA REGULATED MANUFACTURING: Hyland's products follow the manufacturing and quality requirements outlined in the Homeopathic Pharmacopoeia of the United States and the applicable provisions of the Code of Federal Regulations. Hyland's facilities are regulated and inspected by the FDA. Hyland's facilities use the most up-to-date equipment and environment to assure purity and quality.
  • SAFE AND RELIABLE: Homeopathy is a safe system of medicine with fundamental principles for selection and application, working to stimulate the body's own healing properties. Homeopathic preparations (6X, 30X, 30C) dilute and invigorate the source ingredient, making doses non-toxic and safe to take alongside other medications without contraindications or known side effects. Always read and follow the label directions when using Hyland's products.
  • NATURAL MEDICINE: Naturally provides up to 71% of the daily value. Hyland's is committed to providing natural solutions for families at every stage of life.
  • 4 OUNCES= UP TO 48 DOSES of Hyland's Baby Cough Syrup
  • EASY TO USE: Dosing dropper for easy delivery in mouth to relieve simple, dry, tight or tickling coughs due to colds in babies 6 months+
  • RELIEF OF COUGHS: Natural relief of simple, dry, tight or tickling coughs due to colds in babies 6 months+
  • Temporarily relieve multiple symptoms both day and night with these powerful severe cold, cough, and flu medicines for adults
  • Formulated with acetaminophen for pain relief & fever reduction, phenylephrine HCl nasal decongestant, guaifenesin as an expectorant & dextromethorphan HBr cough suppressant. The nighttime formula also contains doxylamine succinate, an antihistamine
  • The liquid medicines both provide temporary relief of cold & flu symptoms including fever, cough, nasal & chest congestion, head & body aches & sore throat. They also aid in loosening mucus & thinning bronchial secretions for more productive coughs
  • The daytime flu relief for adults features a powerful non-drowsy formula to keep you going through waking hours with a warming honey lemon flavor. The nighttime liquid medicine relieves symptoms to help you sleep and comes in a soothing berry flavor.
  • Value pack of Tylenol Cold + Flu + Cough Severe Liquid Medicine containing one 8-fluid ounce bottle of non-drowsy daytime relief medicine and one 8-fluid ounce bottle of nighttime relief medicine
  • Covered by the Bayer HealthCare LLC-Consumer Health 60-Day Satisfaction Guarantee
  • Thins and loosens mucus
  • Relieves chest congestion and cough
  • Provides fast, powerful cold symptom relief for people with high blood pressure
  • The #1 brand that gives powerful cold symptom relief without raising your blood pressure
  • HSA and FSA eligible product
  • Contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg
  • Cold, flu, and cough relief powder for adults and children 12 years of age and over
  • Can be taken every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor
  • Cold and cough medicine with delicious honey lemon, chamomile and white tea flavors
  • Hot liquid provides a soothing effect
  • Powerful relief from severe cold, cough, and flu symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion
  • Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder medicine
  • Dye free, alcohol free, and gluten free.
  • Dr. Cocoa Nighttime Cough & Cold is designed for children ages 6-13, Dr. Cocoa Daytime Cough & Cold is designed for children ages 4-13.
  • Only Dr. Cocoa is made with 10% real cocoa for a rich, soothing real chocolate taste that kids love.
  • OVER 100 YEARS OF NATURAL RELIEF: Family-owned Hyland's has been making premier homeopathic products since 1903. Trusted by generations of families for over a century, we have stood as a leader in innovations that answer to the changing health needs of our modern world
  • HIGHEST STANDARD OF QUALITY: All of Hyland's products follow the manufacturing and quality practices outlined in the Homeopathic Pharmacopoeia of the United States and are regulated by the Food and Drug Administration
  • SAFE AND NON-HABIT FORMING: Our gentle homeopathic formulas are made with all natural active ingredients. There are no known side-effects and will not conflict with any medications you may be taking
  • NATURAL COLD AND COUGH SYMPTOM RELIEF MEDICINE: Contains active ingredients for dry cough, sore throat.
  • 4 OUNCE= UP TO 24 DOSES: of Hyland's DEFEND Cold + Cough Night
  • EASY TO TAKE: Natural syrup to ease symptoms
  • RELIEF OF COLD AND COUGH SYMPTOMS: Temporarily relieves the symptoms of the common cold including nasal and chest congestion, runny nose, cough, sore throat, sneezing, and occasional sleeplessness
  • [MAXIMUM STRENGTH FORMULA] Sugar free cough syrup in Mixed Berry flavor
  • [PHENYLEPHRINE] Nasal Decongestant relieves chest and nasal congestion
  • [DIPHENHYDRAMINE HCL] Antihistamine and Cough Suppressant controls cough and sore throat
  • [ACETAMINOPHEN] Pain Reliever and Fever Reducer to relieve headache, bodyache and fever
  • [DELSYM MAX STRENGTH COUGH + COLD NIGHTTIME LIQUID] Cough medicine quiets your cough at night to help you get sleep

More Info

GoodSense Nighttime Severe Cold, Flu and Cough, Pain Reliever/Fever Reducer, Nasal Decongestant, Cough Suppressant, Antihistamine. Hot Liquid Therapy for Fast Relief, 6 Count

Search only Good Sense brand name

GoodSense Nighttime Severe Cold, Flu and Cough, Pain Reliever/Fever Reducer, Nasal Decongestant, Cough Suppressant, Antihistamine. Hot Liquid Therapy for Fast Relief, 6 Count

Current price: 5.96 USD

Saving: $1.01 (14%)


Order at Amazon


Height: 5 Inches

Length: 3.13 Inches

Width: 1.81 Inches

  • Safe for all infants and children
  • No artificial flavors, dyes or parabens
  • Tastes great
  • All natural
  • Homeopathic
  • NATURAL REMEDIES SINCE 1903: Hyland's has been producing homeopathic medicines since 1903. Hyland's products are mare in the United States with natural ingredients, and contain no artificial flavors, dyes or parabens.
  • FDA REGULATED MANUFACTURING: Hyland's products follow the manufacturing and quality requirements outlined in the Homeopathic Pharmacopoeia of the United States and the applicable provisions of the Code of Federal Regulations. Hyland's facilities are regulated and inspected by the FDA. Hyland's facilities use the most up-to-date equipment and environment to assure purity and quality.
  • SAFE AND RELIABLE: Homeopathy is a safe system of medicine with fundamental principles for selection and application, working to stimulate the body's own healing properties. Homeopathic preparations (6X, 30X, 30C) dilute and invigorate the source ingredient, making doses non-toxic and safe to take alongside other medications without contraindications or known side effects. Always read and follow the label directions when using Hyland's products.
  • NATURAL MEDICINE: Naturally provides up to 71% of the daily value. Hyland's is committed to providing natural solutions for families at every stage of life.
  • 4 OUNCES= UP TO 48 DOSES of Hyland's Baby Cough Syrup
  • EASY TO USE: Dosing dropper for easy delivery in mouth to relieve simple, dry, tight or tickling coughs due to colds in babies 6 months+
  • RELIEF OF COUGHS: Natural relief of simple, dry, tight or tickling coughs due to colds in babies 6 months+
  • Temporarily relieve multiple symptoms both day and night with these powerful severe cold, cough, and flu medicines for adults
  • Formulated with acetaminophen for pain relief & fever reduction, phenylephrine HCl nasal decongestant, guaifenesin as an expectorant & dextromethorphan HBr cough suppressant. The nighttime formula also contains doxylamine succinate, an antihistamine
  • The liquid medicines both provide temporary relief of cold & flu symptoms including fever, cough, nasal & chest congestion, head & body aches & sore throat. They also aid in loosening mucus & thinning bronchial secretions for more productive coughs
  • The daytime flu relief for adults features a powerful non-drowsy formula to keep you going through waking hours with a warming honey lemon flavor. The nighttime liquid medicine relieves symptoms to help you sleep and comes in a soothing berry flavor.
  • Value pack of Tylenol Cold + Flu + Cough Severe Liquid Medicine containing one 8-fluid ounce bottle of non-drowsy daytime relief medicine and one 8-fluid ounce bottle of nighttime relief medicine
  • Covered by the Bayer HealthCare LLC-Consumer Health 60-Day Satisfaction Guarantee
  • Thins and loosens mucus
  • Relieves chest congestion and cough
  • Provides fast, powerful cold symptom relief for people with high blood pressure
  • The #1 brand that gives powerful cold symptom relief without raising your blood pressure
  • HSA and FSA eligible product
  • Contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg
  • Cold, flu, and cough relief powder for adults and children 12 years of age and over
  • Can be taken every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor
  • Cold and cough medicine with delicious honey lemon, chamomile and white tea flavors
  • Hot liquid provides a soothing effect
  • Powerful relief from severe cold, cough, and flu symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion
  • Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder medicine
  • Dye free, alcohol free, and gluten free.
  • Dr. Cocoa Nighttime Cough & Cold is designed for children ages 6-13, Dr. Cocoa Daytime Cough & Cold is designed for children ages 4-13.
  • Only Dr. Cocoa is made with 10% real cocoa for a rich, soothing real chocolate taste that kids love.
  • OVER 100 YEARS OF NATURAL RELIEF: Family-owned Hyland's has been making premier homeopathic products since 1903. Trusted by generations of families for over a century, we have stood as a leader in innovations that answer to the changing health needs of our modern world
  • HIGHEST STANDARD OF QUALITY: All of Hyland's products follow the manufacturing and quality practices outlined in the Homeopathic Pharmacopoeia of the United States and are regulated by the Food and Drug Administration
  • SAFE AND NON-HABIT FORMING: Our gentle homeopathic formulas are made with all natural active ingredients. There are no known side-effects and will not conflict with any medications you may be taking
  • NATURAL COLD AND COUGH SYMPTOM RELIEF MEDICINE: Contains active ingredients for dry cough, sore throat.
  • 4 OUNCE= UP TO 24 DOSES: of Hyland's DEFEND Cold + Cough Night
  • EASY TO TAKE: Natural syrup to ease symptoms
  • RELIEF OF COLD AND COUGH SYMPTOMS: Temporarily relieves the symptoms of the common cold including nasal and chest congestion, runny nose, cough, sore throat, sneezing, and occasional sleeplessness
  • [MAXIMUM STRENGTH FORMULA] Sugar free cough syrup in Mixed Berry flavor
  • [PHENYLEPHRINE] Nasal Decongestant relieves chest and nasal congestion
  • [DIPHENHYDRAMINE HCL] Antihistamine and Cough Suppressant controls cough and sore throat
  • [ACETAMINOPHEN] Pain Reliever and Fever Reducer to relieve headache, bodyache and fever
  • [DELSYM MAX STRENGTH COUGH + COLD NIGHTTIME LIQUID] Cough medicine quiets your cough at night to help you get sleep
  • ALCOHOL-FREE COLD AND FLU POWDER: This product contains no alcohol or gluten.
  • COMFORTING WARMTH WITH GREAT TASTE: This flu medicine relieves pain with soothing honey lemon infused with white tea flavors.
  • CONVENIENT PACKETS: Dissolve powder into 8 oz. of hot water and sip while hot for nighttime cold and flu relief. Take every four hours while symptoms persist.
  • FAST RELIEF: Severe Cold, Flu and Cough offers hot liquid therapy for fast relief of nasal and sinus congestion, cough, runny nose, sneezing, body ache, sore throat pain, headache and fever
  • ACTIVE INGREDIENTS: acetaminophen 650 mg, pain reliever/fever reducer; diphenhydramine HCl 25 mg, antihistamine/cough suppressant; phenylephrine HCl 10 mg, nasal decongestant which compares Theraflu Severe Cold and Cough active ingredients

More Info

Zinc for Kids Ages 2+, Cold Medicine Tablets, Hyland's 4 Kids Sniffles n' Sneezes, Decongestant, Headache and Sinus Relief, Natural Treatment for Allergy and Common Cold Symptoms, 125 Count

Search only Hyland's brand name

Zinc for Kids Ages 2+, Cold Medicine Tablets, Hyland's 4 Kids Sniffles n' Sneezes, Decongestant, Headache and Sinus Relief, Natural Treatment for Allergy and Common Cold Symptoms, 125 Count

Current price: 8.39 USD


Order at Amazon


Height: 4 Inches

Length: 1.38 Inches

Width: 2.75 Inches

Weight: 0.05 Pounds

  • Safe for all infants and children
  • No artificial flavors, dyes or parabens
  • Tastes great
  • All natural
  • Homeopathic
  • NATURAL REMEDIES SINCE 1903: Hyland's has been producing homeopathic medicines since 1903. Hyland's products are mare in the United States with natural ingredients, and contain no artificial flavors, dyes or parabens.
  • FDA REGULATED MANUFACTURING: Hyland's products follow the manufacturing and quality requirements outlined in the Homeopathic Pharmacopoeia of the United States and the applicable provisions of the Code of Federal Regulations. Hyland's facilities are regulated and inspected by the FDA. Hyland's facilities use the most up-to-date equipment and environment to assure purity and quality.
  • SAFE AND RELIABLE: Homeopathy is a safe system of medicine with fundamental principles for selection and application, working to stimulate the body's own healing properties. Homeopathic preparations (6X, 30X, 30C) dilute and invigorate the source ingredient, making doses non-toxic and safe to take alongside other medications without contraindications or known side effects. Always read and follow the label directions when using Hyland's products.
  • NATURAL MEDICINE: Naturally provides up to 71% of the daily value. Hyland's is committed to providing natural solutions for families at every stage of life.
  • 4 OUNCES= UP TO 48 DOSES of Hyland's Baby Cough Syrup
  • EASY TO USE: Dosing dropper for easy delivery in mouth to relieve simple, dry, tight or tickling coughs due to colds in babies 6 months+
  • RELIEF OF COUGHS: Natural relief of simple, dry, tight or tickling coughs due to colds in babies 6 months+
  • Temporarily relieve multiple symptoms both day and night with these powerful severe cold, cough, and flu medicines for adults
  • Formulated with acetaminophen for pain relief & fever reduction, phenylephrine HCl nasal decongestant, guaifenesin as an expectorant & dextromethorphan HBr cough suppressant. The nighttime formula also contains doxylamine succinate, an antihistamine
  • The liquid medicines both provide temporary relief of cold & flu symptoms including fever, cough, nasal & chest congestion, head & body aches & sore throat. They also aid in loosening mucus & thinning bronchial secretions for more productive coughs
  • The daytime flu relief for adults features a powerful non-drowsy formula to keep you going through waking hours with a warming honey lemon flavor. The nighttime liquid medicine relieves symptoms to help you sleep and comes in a soothing berry flavor.
  • Value pack of Tylenol Cold + Flu + Cough Severe Liquid Medicine containing one 8-fluid ounce bottle of non-drowsy daytime relief medicine and one 8-fluid ounce bottle of nighttime relief medicine
  • Covered by the Bayer HealthCare LLC-Consumer Health 60-Day Satisfaction Guarantee
  • Thins and loosens mucus
  • Relieves chest congestion and cough
  • Provides fast, powerful cold symptom relief for people with high blood pressure
  • The #1 brand that gives powerful cold symptom relief without raising your blood pressure
  • HSA and FSA eligible product
  • Contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg
  • Cold, flu, and cough relief powder for adults and children 12 years of age and over
  • Can be taken every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor
  • Cold and cough medicine with delicious honey lemon, chamomile and white tea flavors
  • Hot liquid provides a soothing effect
  • Powerful relief from severe cold, cough, and flu symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion
  • Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder medicine
  • Dye free, alcohol free, and gluten free.
  • Dr. Cocoa Nighttime Cough & Cold is designed for children ages 6-13, Dr. Cocoa Daytime Cough & Cold is designed for children ages 4-13.
  • Only Dr. Cocoa is made with 10% real cocoa for a rich, soothing real chocolate taste that kids love.
  • OVER 100 YEARS OF NATURAL RELIEF: Family-owned Hyland's has been making premier homeopathic products since 1903. Trusted by generations of families for over a century, we have stood as a leader in innovations that answer to the changing health needs of our modern world
  • HIGHEST STANDARD OF QUALITY: All of Hyland's products follow the manufacturing and quality practices outlined in the Homeopathic Pharmacopoeia of the United States and are regulated by the Food and Drug Administration
  • SAFE AND NON-HABIT FORMING: Our gentle homeopathic formulas are made with all natural active ingredients. There are no known side-effects and will not conflict with any medications you may be taking
  • NATURAL COLD AND COUGH SYMPTOM RELIEF MEDICINE: Contains active ingredients for dry cough, sore throat.
  • 4 OUNCE= UP TO 24 DOSES: of Hyland's DEFEND Cold + Cough Night
  • EASY TO TAKE: Natural syrup to ease symptoms
  • RELIEF OF COLD AND COUGH SYMPTOMS: Temporarily relieves the symptoms of the common cold including nasal and chest congestion, runny nose, cough, sore throat, sneezing, and occasional sleeplessness
  • [MAXIMUM STRENGTH FORMULA] Sugar free cough syrup in Mixed Berry flavor
  • [PHENYLEPHRINE] Nasal Decongestant relieves chest and nasal congestion
  • [DIPHENHYDRAMINE HCL] Antihistamine and Cough Suppressant controls cough and sore throat
  • [ACETAMINOPHEN] Pain Reliever and Fever Reducer to relieve headache, bodyache and fever
  • [DELSYM MAX STRENGTH COUGH + COLD NIGHTTIME LIQUID] Cough medicine quiets your cough at night to help you get sleep
  • ALCOHOL-FREE COLD AND FLU POWDER: This product contains no alcohol or gluten.
  • COMFORTING WARMTH WITH GREAT TASTE: This flu medicine relieves pain with soothing honey lemon infused with white tea flavors.
  • CONVENIENT PACKETS: Dissolve powder into 8 oz. of hot water and sip while hot for nighttime cold and flu relief. Take every four hours while symptoms persist.
  • FAST RELIEF: Severe Cold, Flu and Cough offers hot liquid therapy for fast relief of nasal and sinus congestion, cough, runny nose, sneezing, body ache, sore throat pain, headache and fever
  • ACTIVE INGREDIENTS: acetaminophen 650 mg, pain reliever/fever reducer; diphenhydramine HCl 25 mg, antihistamine/cough suppressant; phenylephrine HCl 10 mg, nasal decongestant which compares Theraflu Severe Cold and Cough active ingredients
  • 125 TABLETS= UP TO 62 DOSES of Hyland's 4 Kids Sniffles 'n Sneezes tablets.
  • EASY TO TAKE HOMEOPATHIC MEDICINE: Quick-dissolving tablets that melt in your mouth instantly to relieve runny nose, sore throat, sneezing and cough. Our gentle homeopathic formulas are made with all natural active ingredients. There are no known side-effects and will not conflict with any medications you may be taking.
  • ZINC GLUCONATE: Clinically proven to shorten the duration of a cold and reduce severity.
  • FORMULATED WITH ZINC: Formulated with zinc 2x (HPUS) for the symptoms of runny nose and sore throat.
  • RELIEF OF COLD SYMPTOMS: Naturally relieves the symptoms of the common cold including sneezing, cough, watery eyes, runny nose and sore throat in children ages 2-12.

More Info

1    2    3    4    5    6    7    8    9    10